Shigeyoshi Owa, Mamoru Nunokawa, "On the bounds of multivalently starlikeness and convexity", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 831793, 6 pages, 1990. https://doi.org/10.1155/S0161171290000485
On the bounds of multivalently starlikeness and convexity
The object of the present paper is to prove some interesting results for the bounds of starlikeness and convexity of certain multivalent functions.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.